Photo of Dr Ana  Rodrigues

Dr Ana Rodrigues

Publications

Copyright Notice: Any articles made available for download are for personal use only. Any other use requires prior permission of the author and the copyright holder.

| 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 |

2017

  • MISIUREWICZ M, RODRIGUES ANA. (2017) Counting preimages, Ergodic Theory and Dynamical Systems, volume 38, no. 5, pages 1837-1856, DOI:10.1017/etds.2016.103.

2016

2015

  • Llibre J, Rodrigues A. (2015) Periodic orbits for real planar polynomial vector fields of degree n having n invariant straight lines taking into account their multiplicities, ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, no. 55. [PDF]
  • Llibre J, Rodrigues A. (2015) On the Dynamics of the Unified Chaotic System Between Lorenz and Chen Systems, INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, volume 25, no. 9, article no. ARTN 1550122, DOI:10.1142/S0218127415501229. [PDF]
  • Llibre J, Rodrigues A. (2015) A non-autonomous kind of Duffing equation, APPLIED MATHEMATICS AND COMPUTATION, volume 251, pages 669-674, DOI:10.1016/j.amc.2014.11.007. [PDF]

2014

2013

2012

2011

  • Misiurewicz ML, Rodrigues A. (2011) Non-generic cusps, Transactions of the American Mathematical Society, volume 363, no. 7, pages 3553-3572, DOI:10.1090/S0002-9947-2011-05114-7.

2010

2009

2008

  • Misiurewicz M, Rodrigues A. (2008) On the tip of the tongue, Journal of Fixed Point Theory and Applications, volume 3, no. 1, pages 131-141, DOI:10.1007/s11784-008-0052-y.

2007

  • Misiurewicz M, Rodrigues A. (2007) Double standard maps, Communications in Mathematical Physics, volume 273, no. 1, pages 37-65, DOI:10.1007/s00220-007-0223-5.

2006

2005

  • Misiurewicz M, Rodrigues A. (2005) Real 3x+1, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, volume 133, no. 4, pages 1109-1118, DOI:10.1090/S0002-9939-04-07696-8. [PDF]

Showing 20 publications from Symplectic.